MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832350
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in coronary artery.A 3.50 x 32 mm synergy xd drug-eluting stent was advanced for treatment.However, during insertion, the shaft broke in half.The device was removed, and the procedure was completed with another 3.5 x 32 synergy xd stent.No patient complications were reported.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in coronary artery.A 3.50 x 32mm synergy xd drug-eluting stent was advanced for treatment.However, during insertion, the shaft broke in half.The device was removed, and the procedure was completed with another 3.5x32 synergy xd stent.No patient complications were reported.It was further reported that the target lesion was located in the moderately tortuous and severely calcified right coronary artery with 85-90% stenosis.The device was completely removed by pulling it manually and came out with the wire.
 
Additional Manufacturer Narrative
Device evaluated by mfr; synergy xd mr us 3.50 x 32mm stent delivery system was returned for analysis.A visual and tactile examination of the hypotube shaft identified multiple hypotube kinks and a break at 23cm distal to the distal end of the strain relief.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.Microscopic analysis revealed that there was no sign of damage, stretching or lifting of the stent struts.Balloon cones were reviewed, and no issues were noted.Bumper tip showed no signs of distal tip damage.No other device issues were identified during returned product analysis.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21926758
Report Number2124215-2025-27175
Device Sequence Number9031458
Product Code NIQ
UDI-Device Identifier08714729981084
UDI-Public(01)08714729981084(17)250516(10)31807802
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2025
Device Model NumberH7493941832350
Device Catalogue NumberH7493941832350
Device Lot Number0031807802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/02/2025
07/24/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/04/2025
08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight100 KG
Patient RaceWhite